# SDR CA010622024

- Difficulty date: April 21, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,378 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCC4YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 75838
- Condition: Worn
- Location: Cylinder
- Part time: 41 hours
- Component: Cylinder, Lyc, LW12966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE 1ST EVENT INSPECTION AFTER ENGINE WAS INSTALLED FOUND NR 5 CYLINDER FAILED COMPRESSION CHECK WITH 15/80. PROGRESSIVE AIR IN KAMLOOPS SUSPECTS GUIDE WORN. RETURNED CYLIDER TO THEM FOR WARRANTY CONSIDERATION.
